Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Almost sure exponential stabilisation of stochastic systems by state-feedback control

Hu, L. and Mao, X. (2008) Almost sure exponential stabilisation of stochastic systems by state-feedback control. Automatica, 44 (2). pp. 465-471. ISSN 0005-1098

[img]
Preview
PDF (strathprints013860.pdf)
Download (302Kb) | Preview

    Abstract

    So far, a major part of the literature on the stabilisation issues of stochastic systems has been dedicated to mean square stability. This paper develops a new class of criteria for designing a controller to stabilise a stochastic system almost surely which is unable to be stabilised in mean-square sense. The results are expressed in terms of linear matrix inequalities (LMIs) which are easy to be checked in practice by using MATLAB Toolbox. Moreover, the control structure in this paper appears not only in the drift part but also in the diusion part of the underlying stochastic system.

    Item type: Article
    ID code: 13860
    Keywords: stochastic stability, stabilisation, mean square stability, almost sure stability, linear matrix inequality, Mathematics, Control and Systems Engineering, Electrical and Electronic Engineering
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 11 Jan 2010 14:25
      Last modified: 05 Sep 2014 00:20
      URI: http://strathprints.strath.ac.uk/id/eprint/13860

      Actions (login required)

      View Item

      Fulltext Downloads: